SVRA

Hawk Performance Endurance Series

Provisional Schedule

U.S. Vintage Grand Prix presented by Jaguar Watkins Glen International, Watkins Glen, NY

September 6-10, 2017

SVRA SVRA Sprint Race Series

Full Track Configuration – 3.4 miles

110,1010101010	8
<u>Tuesday, September 5</u> Early Registration (2pm to 5pm)	Friday, September 8 (cont.)
No Track Access.	4:50pm TA2 Qualifying 20min
Wednesday, September 6	5:10pm End of on track activities
7:00am—5:00pm Registration 7:00am—12:30pm Paddock Access Times –	Downtown Festival Old Course Re-Enactment Schedule
Please see test day schedule	3:45pm Selected Cars Assemble for Old Course Re-enactment
12:00pm Test Day Driver's Mtg (Victory Circle)	4:30pm Re-enactment Cars Leave the Track
10:00am 5:00pm Tech.Inspection (Garage 1&2)	4:45pm Re-enactment Cars Arrive Downtown
1:00pm—5:00pm TEST DAY/DOP/TOP Sessions	6:30pm Re-enactment Cars Return to Track
Thursday, September 7	Saturday, September 9
7:00am—5:00pm Registration	7:30am—3:00pm Registration 7:30am9:30am Tech. Inspection (Log Books by Appt)
7:00am8:00am Paddock Access-Gate 3 (crossover)	8:00am Group 1 Feature Race 1
7:00am5:00pm Paddock AccessGATE 2 (Tunnel)	8:25am Groups 9,11 Feature Race 1**
7:30am5:00pm Tech. Inspection	9:00am10:00am Hawk Performance Classic/Vintage Enduro
8:00am12:00 noon TEST DAY/ DOP/TOP Sessions	(Groups. 1, 2, 3, 4, 5a, 6a, 8) 1 pit stop 60 min.
12:00—1:00pm LUNCH BREAK - Jaguar Consumer Pro Laps	10:05am FJr Feature Race 1
12:10pm MANDATORY ALL DRIVERS' MTG	10:03am FJr Feature Race 1 10:30am Groups 10, 12, IGT Feature Race 1**
(Smalley's Garage reenactment AND endure meeting to follow)	10:55am TA2 Feature Race 75"
1:00pm Group 1 Practice	
1:25pm Groups 5, 7 Practice	1 1
1:50pm Group 6 Practice	1:10pm Group 6 Feature Race 1
2:15pm Groups 3, 4 Practice	1:35pm Groups 5, 7 Feature Race 1**
2:40pm FJr Practice	2:00pm Group 2 Feature Race 1
3:05pm Groups 10, 12, IGT Practice 3:30pm Group 8 Practice	2:25pm Groups 3, 4 Feature Race 1** 2:50pm Group 8 Feature Race 1
3:55pm Groups 9, 11 Practice	· · · · · · · · · · · · · · · · · · ·
4:20pm Group 2 Practice	3:15pm-4:45pm Hawk Performance Historic Enduro (Groups 5b, 6b, 7, 9, 10, 11, 12, IGT) 2 pit stops 90 min.
4:45pm TA/TA3/TA4 Testing 40 min	
5:25pm TA2 Practice 30 min	5:00pm TA Qualifying 20min
5:55pm End of on track activities	5:20pm TA3/TA4 Qualifying 20min
5:00 – 8:00pm Party for Drivers and Crew – Research Library	5:40pm End of on track activities
5:00pm OLD COURSE RE-ENACTMENT	5:00pm SVRA VINTAGE GRAND PRIX EVENT PARTY
APPLICATIONS MUST BE TURNED INTO TECH	Sunday, September 10
Friday, September 8	8:00am—12 noon Registration 8:00am Groups 3, 4 Feature Race 2**
7:00am4:00pm Registration	8:00am Groups 3, 4 Feature Race 2** 8:25am Group 1 Feature Race 2
7:00am—11:45am Tech. Inspection	8:50am Groups 9, 11 Feature Race 2
8:00am Group 8 Qualifying 1	9:15am Group 2 Feature Race 2
8:25am Groups 10, 12, IGT Qualifying 1	9:40am FJr Feature Race 2
8:50am Groups 3, 4 Qualifying 1	10:05am Group 6 Dick Mooney Memorial Race
9:05am Cars Leave Track for Historical Tech Inspection	10:30am Collier Cup Feature Race
Re-enactment at Smalley's Garage	11:00am TA/TA3/TA4 Feature Race 75"
9:15am Group 1 Qualifying 1	12:15pm-1:15pm LUNCH BREAK
9:40am Group 2 Qualifying 1	1:00pm Pre-Race Ceremonies
10:00am Old Course Participant List Posted At Tech.	1:15pm Governor's Cup All German Marque Race
Pick up packets for entry at Tech by 11:45am	1:40pm Group 8 Feature Race 2
10:05am Groups 9, 11 Qualifying 1	2:05pm Groups 5, 7 Joel Finn Cup Race**
10:30am Group 6 Qualifying 1	2:30pm Groups 10, 12, IGT Feature Race 2
10:55am FJr Qualifying 1	2:55pm End of on track activites
11:20am Groups 5, 7 Qualifying 1	
11:45am TA/TA3/TA4 Practice 30 min	ENDURO GROUP SPLITS - 5a (BSR,CSR, FM), 5b (ASR, GT, CM)
12:15pm—1:15pm Lunch Break	6a (AS, BP, TA) 6b (AP)
12:30pm – Original Race Course Driver Re-enactment mtg at VC	THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS
1:15pm Groups 3, 4 Qualifying 2	** Denotes Split starts
1:40pm Group 1 Qualifying 2	^
2:05pm FJr Qualifying 2	
2:30pm Group 8 Qualifying 2	
2:55pm Group 6 Qualifying 2	
3:20pm Groups 5, 7 Qualifying 2	
3:45pm Groups 9, 11 Qualifying 2	
4:10pm Group 2 Qualifying 2	
4:35pm Groups 10. 12, IGT Qualifying 2	